# SDR AALA201809054001

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 10,861 hours, 4,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 11WL BATTERY IS INOPERATIVE. REPLACED THE EPSU AND BATTERY IAW  AMM 33-51-38. OPS TESTED GOOD.
